# SDR 98FDEA00269

- Difficulty date: April 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N143FE
- Make and model: Boeing 727-21C
- Aircraft serial: 19136
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 652353529
- Condition: Corroded
- Location: Bs 470
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING NR 0842 FOUND CORROSION ON STRINGER 2 RT, BS 470.  *S/D*  REMOVED DAMAGED SECTION OF STRINGER AND REPLACED WITH NEW SECTION OF STRINGER AT BS 430 TO 470, STR 2 RT PER FED-EX SRM 53-10-3 FIG 3.
